# SDR SWAA2017021611907

- Difficulty date: February 13, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 48,796 hours, 28,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY CEILING EXIT SIGN MISSING.  INSTALLED SIGN PER SIP.
